Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A cobordism


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 35 (1972), 584-586
MSC: Primary 57D90
MathSciNet review: 0305424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A cobordism of complex projective n-space and the square of real projective n-space is exhibited.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0305424-1
PII: S 0002-9939(1972)0305424-1
Article copyright: © Copyright 1972 American Mathematical Society